# SDR SWAA2025091504954

- Difficulty date: August 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION TO FLOOR SUPPORT STRAP BS 887, RBL 17 TO LBL 17.  REMOVED AND REPLACED  ACB FLOOR SUPPORT STRAP BS 887 FROM RBL17 TO LBL17 IAW SRM 51-40-02, AND DWG 149A8104 0113, REV -.
